# SDR 2020FA0000198

- Difficulty date: June 16, 2019
- Submitted: March 11, 2020
- Operation: General aviation
- Aircraft: N9207T
- Make and model: Cessna 180C
- Aircraft serial: 50707
- Aircraft time: 5,657 hours
- System (JASC): 7603 · Power Lever
- Part: Lock Nut
- Part number: MS20365428C
- Condition: Loose
- Location: Zone 400
- Component: Throttle Arm, Marvelschebx
- Component part number: MA4
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THROTTLE DISCONNECTED IN FLIGHT.  THROTTLE FAILED TO WIDE OPEN THROTTLE CONDITION, PILOT USED MIXTURE TO CONTROL ENGINE POWER OUTPUT AND MADE SUCCESSFUL LANDING WITHOUT INCIDENT.  MECHANIC FOUND THAT AN AN4-35A UNDRILLED BOLT WAS INSTALLED IN THE THROTTLE ARM.  I WAS INITIALLY CONCERNED THAT AD 86-24-07 HAD NOT BEEN COMPLIED WITH ON THIS AIRCRAFT.  UPON FURTHER RESEARCH, I FOUND THAT AD 86-24-07 DOES NOT APPLY TO THE CESSNA 180C, ALTHOUGH CESSNA SE 79-06 WOULD HAVE.  ADDITIONALLY THE ILLUSTRATED PARTS CATALOG CALLS FOR AN MS20365-428C NUT.  IT IS THE OPINION OF THIS A&P IA THAT AD 86-24-07 SHOULD BE REVISED TO INCLUDE ALL CESSNA SINGLE ENGINE CARBURETED ENGINES AND THAT THE IPC'S FOR AFFECTED AIRCRAFT BE REVISED TO SHOW THROTTLE ATTACHMENT HARDWARE THAT CONFORMS TO AD86-24-07.  MY SHOP PERFORMED THE ACTIONS OF SE79-06 ON THIS AIRCRAFT AND HAVE EXPERIENCED NO FURTHER ISSUES.
